MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 OTW INTL 14.5F 23CM ST STD KIT; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 OTW INTL 14.5F 23CM ST STD KIT; DIALYSIS CATHETER
Model Number 5904270
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that prior to a procedure, the device allegedly had a foreign material inside the package.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Three electronic photos were provided for review.The investigation is confirmed for the reported foreign material as a strand of hair is present within the packaging tray in the provided photo.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to a placement of dialysis catheter, there was allegedly a strand of hair in the device sealed package.There was no patient contact.

Brand Name
OTW INTL 14.5F 23CM ST STD KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11875589
Report Number3006260740-2021-01990
Device Sequence Number19698982
Product Code MSD
UDI-Device Identifier00801741013775
UDI-Public(01)00801741013775
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5904270
Device Catalogue Number6903230
Device Lot NumberREEV1784
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer11/06/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown